Professor Jeff Morgan
Department of Mathematics
University of Houston
jmorgan@math.uh.edu

 

Fall 2020: Online Math 4335 and 5397.
Summer 2020:
Online Math 5341.
Spring 2020:
Online Math 4364 and Online Math 5344.

 

Previous Semesters: Math 1431 (Calculus I), Math 1432 (Calculus II), Online Math 3321 (Engineering Math), 2331, 4339, 4364, 4377, 5341, 5344, 5385, 6308, ...

 

Projects and Positions:

 

Research Interests: Reaction-Diffusion Systems and Mathematical Biology. Google Scholar list of publications. Selected Work since 2016:

·         Analysis of a Reaction-Diffusion Epidemic Model with Asymptomatic Transmission, with W.E. Fitzgibbon, G.F. Webb and Y. Wu, Accepted to Journal of Biological Systems, Jun 16, 2020.

·         Predicting the end-stage of the COVID-19 epidemic in Brazil, with W.E. Fitzgibbon, G.F. Webb and Y. Wu, medRxiv, May 28, 2020.

·         Indirect Diffusion Effect in Degenerate Reaction-Diffusion Systems, with Amit Einav and Bao Quoc Tang, Accepted to SIAM Math Anal., April 2020.

·         A Coupled System Modelling the Aqueous Transport of an Infectious Pathogen to Regional Communities, with W.E. Fitzgibbon, G.F. Webb and Y. Wu, Accepted to JRSI June 2020.

·         Uniform Boundedness for Reaction-Diffusion Systems with Mass Dissipation, with B.P. Cupps and Bao Quoc Tang, submitted to SIAM Math Anal, Fall 2019.

·         Maritime Transport and the Threat of Bio Invasion and the Spread of Infectious Disease, with W.E. Fitzgibbon, G.F. Webb and Y. Wu, in Computation and Big Data for Transport, Digital Innovations in Surface and Air Transport Systems, Editors: P. Diez, P. Neittaanmäki, J. Periaux, T. Tuovinen, J. Pons-Prats, Springer 2020.

·         Boundedness for reaction-diffusion systems with Lyapunov functions and intermediate sum conditions, with Bao Quoc Tang, Accepted to Nonlinearity, April 2020.

·         Global Existence of Solutions to Volume-Surface Reaction-Diffusion Systems with Dynamic Boundary Conditions, with V. Sharma, Differential and Integral Equations, Volume 33, Number 3-4 (2020), 113-138.

·         Uniform-in-time Bounds for Quadratic Reaction-Diffusion Systems with Mass Dissipation in Higher Dimensions, with Klemens Fellner and Bao Quoc Tang, Discrete and Continuous Dynamical Systems, Vol 13, 2020, doi:10.3934/dcdss.2020334 .

·         Global Classical Solutions to Quadratic Systems with Mass Control in Arbitrary Dimensions, with Klemens Fellner and Bao Quoc Tang, Annales de l'Institut Henri Poincaré, Volume 37, Issue 2, March-April 2020, 281-307.

·         Spatial Models of Vector-Host Epidemics with Directed Movement of Vectors Over Long Distances, with W.E. Fitzgibbon, G.F. Webb and Y. Wu, 2019, Mathematical biosciences 312, 77-87.

·         Analysis of a Reaction Diffusion Model for a Reservoir Supported Spread of Infectious Disease, with W.E. Fitzgibbon, Discrete and Continuous Dynamical Systems-B, November 2019 (11), 6239-6259.

·         A Vector-Host Epidemic Model with Spatial Structure and Age of Infection, with W.E. Fitzgibbon, G.F. Webb and Y. Wu, 2018, Nonlinear Analysis: Real World Applications 41, 692-705.

·         An Outbreak Vector-host Epidemic Model with Spatial Structure: The 2015 Zika Outbreak in Rio de Janeiro, with W.E. Fitzgibbon and G.F. Webb, 2017, Theoretical Biology and Medical Modelling 14 (1), 7.

·         Uniform Bounds for Solutions to Volume-Surface Reaction Diffusion Systems, with V. Sharma, 2017, Differential and Integral Equations 30 (5/6), 423-442.

·         Finite Element Approximation of a Spatially Structured Metapopulation with PDE Model, with Marcus R. Garvie and V. Sharma, Computers & Mathematics and Applications, Vol, 74, No. 5, 2017, 934-947.

·         Global Existence of Solutions to Reaction Diffusion Systems with Mass Transport Type Boundary Conditions, with V. Sharma, 2016, SIAM Journal on Mathematical Analysis 48 (6), 4202-4240.